# SDR AALA2009042100798

- Difficulty date: April 21, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 87,454 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAXM - BOTH FORWARD CROSS AISLE L9023 AND 29017 L FLOOD LIGHT LAVATORY MOUNTED INOPERATIVE.  REPLACED LAMPS.
